Robust finite-time control for a class of extended stochastic switching systems

dc.contributor.authorLuan, X.
dc.contributor.authorLiu, F.
dc.contributor.authorShi, P.
dc.date.issued2011
dc.description.abstractThis article proposes a new design approach for robust finite-time H1 control of a class of Markov jump systems with partially known information on the transition jump rates. The system under consideration involves norm-bounded parameter uncertainties and external disturbance. The problems of robust finite-time boundedness and finite-time stabilisation of the underlying systems are considered. Then, a H1 state feedback controller is designed. Sufficient conditions that consider only the known bounds on the transition jump rates are developed in the form of linear matrix inequalities. A numerical example is included to show the usefulness of the theoretic results obtained.
dc.description.statementofresponsibilityXiaoli Luan, Fei Liu and Peng Shi
dc.identifier.citationInternational Journal of Systems Science, 2011; 42(7):1197-1205
dc.identifier.doi10.1080/00207720903428898
dc.identifier.issn0020-7721
dc.identifier.issn1464-5319
dc.identifier.orcidShi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]
dc.identifier.urihttp://hdl.handle.net/2440/88112
dc.language.isoen
dc.publisherTaylor & Francis
dc.rights© 2011 Taylor & Francis
dc.source.urihttps://doi.org/10.1080/00207720903428898
dc.subjectMarkov jump systems; unknown jump rates; finite-time boundedness; finite-time stabilisation; H∞ control
dc.titleRobust finite-time control for a class of extended stochastic switching systems
dc.typeJournal article
pubs.publication-statusPublished

Files